Kalecki’s dilemma: towards a Marxian Political Economy of Neoliberalism

Sotiropoulos, Dimitris (2011) Kalecki’s dilemma: towards a Marxian Political Economy of Neoliberalism. Rethinking Marxism, 23(1), pp. 100-116. ISSN (print) 0893-5696

Full text not available from this archive.
Item Type: Article
Research Area: Economics and econometrics
Faculty, School or Research Centre: Faculty of Arts and Social Sciences > School of Economics (until November 2012)
Depositing User: Dimitris Sotiropoulos
Date Deposited: 23 Jan 2012 15:14
Last Modified: 23 Jan 2012 15:14
URI: http://eprints.kingston.ac.uk/id/eprint/20904

Actions (Repository Editors)

Item Control Page Item Control Page